Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in right thumb due to osteoporotic changes. Declared RHA. ESR levels elevated

Dear sir my wife having pain in right hand thumb since 5 months. Her age is about 49 years. She has taken many medicines like enzac , osteofos 70 and other calcium doses and antiinflametory drugs. Ultrasonisc message is also done. pain was subsided temporary . Now x-ray report suggest early osteoporotic changes. Dr declared r h a . and advice Tab SAAZ and HCQS. Blood reports are normal only ESR is elevated since last 6 years. Pl sugges where it is R H A.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I do not agree with this Rha . I think she is having arthritis of the thumb. I would suggest you to take opinion from other orthopaedic surgeon . you can be given steroid injection in thumb. for your information Rha is a disease of multiple joints and it causes pain and swelling. but your description does not fit in to this disease.
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor